Oxycodone and acetaminophen vs. Zanaflex: side effect and effectiveness comparison - a phase IV clinical study
We compare the side effects and drug effectiveness of Oxycodone and acetaminophen and Zanaflex. The phase IV clinical study is created by eHealthMe based on reports (from sources including the FDA) of 170,620 people who take Oxycodone and acetaminophen and Zanaflex, and is updated regularly. You can use the study as a second opinion to make health care decisions.
Phase IV trials are used to detect adverse drug outcomes and monitor drug effectiveness in the real world. With medical big data and AI algorithms, eHealthMe is running millions of phase IV trials and makes the results available to the public. Our original studies have been referenced on 600+ medical publications including The Lancet, Mayo Clinic Proceedings, and Nature.
170,620 people who take Oxycodone and acetaminophen and Zanaflex are studied.
What is Oxycodone and acetaminophen?
Oxycodone and acetaminophen has active ingredients of acetaminophen; oxycodone hydrochloride. It is often used in pain. eHealthMe is studying from 12,104 Oxycodone and acetaminophen users for its effectiveness, alternative drugs and more.
What is Zanaflex?
Zanaflex has active ingredients of tizanidine hydrochloride. It is often used in muscle spasms. eHealthMe is studying from 16,464 Zanaflex users for its effectiveness, alternative drugs and more.
Number of reports submitted per year:
Drugs being compared in this study:
- Zanaflex (tizanidine hydrochloride)
- Oxycodone And Acetaminophen (acetaminophen; oxycodone hydrochloride)
Most common side effects of the drugs, overall:
Most common side effects of the drugs, in long term (1+ years) use:
Oxycodone And Acetaminophen:
- not at all: 1.9300000000000002 %
- somewhat: 19.2 %
- moderate: 41.07 %
- high: 29.43 %
- very high: 8.37 %
- not at all: 3.16 %
- somewhat: 28.11 %
- moderate: 36.52 %
- high: 22.26 %
- very high: 9.95 %
Want to compare Oxycodone and acetaminophen with Zanaflex?Personalize this study to your gender and age (0-99+).
How to use the study?
You can discuss the study with your doctor, to ensure that all drug risks and benefits are fully discussed and understood.
Alternative drugs to, pros and cons of:
Common Oxycodone and acetaminophen side effects:
- Drug ineffective: 1,296 reports
- Pain: 1,286 reports
- Fatigue (feeling of tiredness): 1,196 reports
- Breathing difficulty: 825 reports
- Joint pain: 800 reports
- Rashes (redness): 738 reports
- Itching: 677 reports
Browse all side effects of Oxycodone and acetaminophen:a b c d e f g h i j k l m n o p q r s t u v w x y z
Common Zanaflex side effects:
- Pain: 1,584 reports
- Fatigue (feeling of tiredness): 1,470 reports
- Weakness: 1,256 reports
- Headache (pain in head): 1,240 reports
- Drug ineffective: 1,066 reports
Browse all side effects of Zanaflex:a b c d e f g h i j k l m n o p q r s t u v w x y z
How the study uses the data?
The study is based on acetaminophen; oxycodone hydrochloride and tizanidine hydrochloride (the active ingredients of Oxycodone and acetaminophen and Zanaflex, respectively). Other drugs that have the same active ingredients (e.g. generic drugs or brand names) are also considered. Dosage of drugs is not considered in the study.
Who is eHealthMe?
With medical big data and proven AI algorithms, eHealthMe provides a platform for everyone to run phase IV clinical trials. We study millions of patients and 5,000 more each day. Results of our real-world drug study have been referenced on 600+ medical publications, including The Lancet, Mayo Clinic Proceedings, and Nature. Our analysis results are available to researchers, health care professionals, patients (testimonials), and software developers (open API).
WARNING, DISCLAIMER, USE FOR PUBLICATION
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.
Recent studies on eHealthMe:
- Advair Diskus 250/50 and Musculoskeletal Pain - now
- Baclofen and Venlafaxine Hydrochloride drug interaction - now
- Psoriasis and Septic Shock - 4 seconds ago
- Euthyrox and Haemorrhoids - 7 seconds ago
- Nexplanon and Pain - 7 seconds ago
- Trimethoprim vs. Sulfamethoxazole And Trimethoprim Double Strength - 8 seconds ago
- Requip vs. Tramadol Hydrochloride - 12 seconds ago
- Fludrocortisone Acetate and Back Pain - 13 seconds ago
- Naprosyn and Cardiac Valve Disease - 13 seconds ago
- Nystatin and Infusion Site Bruising - 14 seconds ago